# SDR C2XA08IA086

- Difficulty date: March 21, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 21,232 hours, 15,863 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

IAH - FLIGHT 4917, THE CREW REPORTED A LAV SMOKE WARNING IN FLIGHT WITH NO EVIDENCE OF SMOKE.  CIRCUIT BREAKERS E11 AND E12 WERE PULLED IAW EMERGENCY / ABNORMAL PROCEDURES AND THE WARNING WENT AWAY.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND RESET THE CIRCUIT BREAKERS, INSPECTED THE AIRCRAFT, AND OPERATIONALLY CHECKED THE SMOKE DETECTION SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
